# SDR SWAA990615

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23388
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND 3EA CRACK AT BS 178 BULKHEAD, BETWEEN RBL1-RBL7. REPAIRED PER SRM.
